# SDR UPS97824540

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION BEHIND LONGERON 31RT, FRAME TO LONGERON ATTACH CLIPS AT FS 55.  REMOVED CLIPS, REMOVED CORROSION FROM FRAME WITHIN LIMITS IAW DC8 SRM 53-2-0 FIG F.  FABRICATED NEW ATTACH CLIPS, DRILLED, TREATED PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-20D, 53-1-0.
